Two-dimensional ruin probability for subexponential claim size

Foss, Sergey and Korshunov, Dmitry and Palmowski, Sbigniew and Rolski, Tomasz (2017) Two-dimensional ruin probability for subexponential claim size. Probability and Mathematical Statistics, 37 (2). pp. 319-335. ISSN 0208-4147

PDF (Asymptotics_2dimensionfinal)
Asymptotics_2dimensionfinal.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (298kB)


We analyse the asymptotics of ruin probabilities of two insurance companies (or two branches of the same company) that divide between them both claims and premia in some specified proportions when the initial reserves of both companies tend to infinity and generic claim size is subexponential.

Item Type: Journal Article
Journal or Publication Title: Probability and Mathematical Statistics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 86569
Deposited By: ep_importer_pure
Deposited On: 23 Jun 2017 23:05
Refereed?: Yes
Published?: Published
Last Modified: 18 Feb 2020 03:09

Actions (login required)

View Item View Item